# SDR DALA2023121810338

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 60,680 hours, 31,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 LIGHT GRAY HAZE/SMOKE AT THE MIDDLE SECTION OF THE CABIN. CORRECTIVE ACTION: R&R RECERC FILTER 4012 HM & 4013HM PER A319 AMM 21-21. (5077766)
